# SDR 2011FA0000759

- Difficulty date: November 26, 2011
- Submitted: November 26, 2011
- Operation: General aviation
- Make and model: Agusta AW139
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Missing
- Location: Life Raft
- Component: Life Raft, Rfdaviation
- Component part number: 3G2560V00432
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST SCHEDULED INSPECTION SINCE MFG OF LIFERAFT, FOUND THAT SURVIVAL KIT CONTAINED AN INCORRECT MANUAL INFLATION PUMP.  CORRECT PUMP HAS AN INTEGRAL HOSE.  INSTALLED PUMP HAD NO HOSE, A FITTING INCOMPATIBLE WITH THE TOP BUOYANCY TUBE MANUAL INFLATION RECEPTACLE AND UNABLE TO REACH THE LOWER MANUAL INFLATION RECEPTACLE. IF LIFERAFT NEEDED TO BE DEPLOYED, THE INSTALLED MANUAL INFLATION PUMP COULD NOT BE USED.
